# SDR FXGA201905171941

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug DC-9-83
- Aircraft serial: 49885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT F/STA 1228 STINGER 23L.  TO REPAIR AN OUT OF LIMITS DENT AT F/STA 1228 STINGER 23L.  REFORM DENT AND PERFORM REPAIR PER SRM 53-04-2 FIGURE 2 SHEET 2.  THIS REQUIRES RE-INSPECTION PER 53-04-2 PARA D.
